# SDR AALA201707039038

- Difficulty date: July 1, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 53,602 hours, 21,622 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop Fitting
- Part number: 3A40181
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  4R GIRT BAR RETAINER MISSING.  FOUND GIRT BAR MISSING STOP ASSEMBLY.  REPLACED SLEEVE ON GIRT BAR.
